Greetings.  I would like to offer a suggestion to you humans to witness the latest account and portrayal of me in one of your “movies” that has just been released for you called ‘Star Trek.’  I viewed it myself with the owner of this communication device, PA and her friend J. last night.  If you do not already know, PA and I could be described as “alters” in your language, however, that may not quite be the correct term.  Long time readers know this and she has it noted on her furthermost, right sidebar.

The “movie” is actually quite good.  I highly recommend it.  In fact, I would go so far to say that even if you have no interest in either me or anything remotely to do with “Science Fiction,” as you describe these things, it may still be worth your time.

“Cinematically,” I have calculated that it would be pleasing to 63.976254 per cent of your population, even if you would not care to see it.  Also, it would probably appeal to your human senses of emotion frequently.  If you are especially interested in this type of thing, it is worth seeing on a larger projection apparatus.

Further to the concept of emotion, at times it was rather difficult for PA to watch.  She and Spock have more in common that you would think as my mother was human.  In this portrayal of me, I am younger and it upset PA due to our common Human/Vulcan ancestry and my own dealings with emotion.  Still, she remained as much true to her Vulcan side as possible, for she could not reveal to J. her heritage due to her writings here.

PA is also rather ill, as well.  It would appear that she is having some difficulty readjusting to her Stimulant medication.  That seems to be the only logical conclusion as she only feels nauseous, in pain and dizzy upon taking it.  All three different types she has taken recently (although they are all Methylphenidate) have some differences in methods of action and are metabolized in dissimilar ways.  Thus, she may need more time for readjustment.  Also, she was on and off them for several days in between the three changes.  Again, this further supports the conclusion given.

Advertisements

  1. roseshouse

    Enjoyed. Hope your medication side effects/adjustments straighten out soon and you feel better.

    Like

  2. Hi roseshouse. Thanks. I’ve just taken some Gravol/Dimenhydrinate so that may assist? Although, something kinda screwy may be going on.

    It usually knocks me out (ahhh…love it…) but over the last couple of days? Pfft. Nothing. Except for some minor tummy ease.

    I’m going to flip my shit if this doesn’t go away. However, the stoopid guvmunt also covers Adderall/Mixed Amphetamine Salts and Dexedrine so another couple of alternatives to discuss with Merlin #2.

    Like




Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s



%d bloggers like this: